MathSciNet Relay Station
MathSciNet bibliographic data
MR1838751 85A05 (35B35 35Q80 82C21 82D99)
Guo, Yan; Rein, Gerhard Isotropic steady states in galactic dynamics. Comm. Math. Phys. 219 (2001), no. 3, 607–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement